Losartan and coughing

Common Questions and Answers about Losartan and coughing

diovan

Losartan reduces blood pressure by decreasing fluid retension and increasing blood flow. This medication also has a side effect for dry coughing!
The drugs of choice are ACE inhibiters, starting with Lisinopril and if that has side effects, (usually coughing) go to Losartan. Before starting any blood pressure meds a doctor should try calcium, D3 and magnesium supplements, which will satisfactorily resolve blood pressure issues in 15-20 percent of patients, with moderate exercise and simple dietary restrictions.
my daughter tried lisinopril snd she experienced coughing and her doctor switched her to losartan potassium and I was wondering if the two medicines are linked.
My Doctor then changed the drug to losartan with an assurance that the cou8gh will go with time. Now i cough out mucous and i chock during coughing as if the mucous is blocking my respiratory system.
When I get up in the morning my head unloads, clear long stringy strands of liquid drain from my nasal cavity and down my throat causing me to cough up big amounts of phelgm and this coughing goes on all day especially after I eat and wheezing lasts all night, I cough about every 30 minutes to clear my throat and spit it out. I used to get a sinus infection about every other year from mowing the lawn. I use Afrin spray to dry my nasal cvavity, it helps. It trhis caused by allergies? Infection?
Whether or not the amount of mucus and the coughing will improve, I don't know. I hope so. It really is the coughing and the mucus that make my life a misery at the moment. Here in France, the doctors are good but are like a dog with a bone. They will not stop until I am cured or in my coffin I think! If anyone has a clue, please share it with me.
I never had a problem until this new doctor switched me to generics in October of 2010. Everything went downhill. I was on Atenolol and Lisinopril-coughing for 2 months. Kept calling and was told my body had to get used to it.(He only had me on 50mg, where I was on 200mg before. I went to some pharmacy school and knew something didn't sound right.) Hands and LEgs were now ice hold. Never had a problem before. bruising. After 4 months I could not take it anymore.
Marfan Syndrome Interventions: Drug: Losartan and nebivolol; Drug: Losartan; Drug: Nebivolol 3 Recruiting Randomized, Double-blind Study for the Evaluation of the Effect of Losartan Versus Placebo on Aortic Root Dilatation in Patients With Marfan Syndrome Under Treatment With Beta-blockers Condition: Marfan Syndrome Interventions: Drug: Losartan; Drug: Placebo 4 Recruiting A Randomized, Open-label, LOSARTAN Therapy on the Progression of Aortic Root Dilation in Patients With
158/105 was the highest I think. I've been clean over a year now, and have to take Norvasc AND Losartan. Neither of them alone will take care of it, but together they do pretty good. I am now down to about 120/90 which is tons better than where I was before. My opinion is that you should most definitely keep an eye on it...I felt pretty bad, drug down, headaches more often than not, and just bad in general. It took several different BP meds to get me where I needed to be.
Amlodipine, Benazepril, Bumetanide, Carvedilol, Digoxin, Dipyridamole, Doxazosin, Enalapril, Hydralazine, Lisinopril, Losartan, Metoprolol and Hydrochlorothiazide, Nifedipine, Procardia XL, Propafenone, Ramipril, Sotalol and Verapamil. At any rate, he should discuss this with his doctor.
I went into AFIB because my potassium levels were REALLY low, and I woke up with acid reflux and was coughing so hard I was getting PAC's that lead into an AFIB attack.. Since Feb I have been fine with the occasional PVC or PAC, maybe a couple days before my period, or once a week if I was doing something stressful or something.. Just last week I started getting them alot in a day.. then it was going on for a couple days, I was getting VERY unearved at this time.
- Simvastatin 40mg Losartan 50mg Omeprazole 50mg Aspirin 75mg Mirtazapine 15mg Bisoprolol 1.25mg Diazapam 2mg I had a stent about 3 years ago and had my Uvula removed abot6 years ago but still the Phlegm persists. I soemtiems cant swallow and it feels as if I am going to choke I then geta panic attack and can be like this for a few days. I get realy depressedd and dont eat and drink very little during this period can anyone help?
) and lately I've been experimenting with both losartan and hydrochlorothiazide either solo or in combination to see what actually works as no sense taking a combo like Hyzaar if one drug is simply going along for a free ride without benefit. I have yet to try an Ace Inhibitor but hear they have more side effects (dry throat and coughing for example) than an angiotensin II receptor like Cozaar.
I keep thinking maybe someone is putting their cigarettes out nearby and I'm just not seeing it - but it's happening both at work and at home. Should I be worried?
As far as the Lisonpril goes--I still have not had the prescription filled because one of the side effects is a dry cough and right now with all of the nausea I can't handle coughing all day on top of it. Once the nausea subsides I am going to talk to a pharmacist about this medicine because I'm still not sure I really need this.
I feel like my body's thermostat is broken and I'm constantly overheating. I've been taking Claritin and Benadryl but that doesn't seem to help at all. My doctor also gave me a prescription medicine called Atarax, which only makes me drowsy and doesn't help the itchy feeling. Any suggestions? Btw, I've taken blood tests to see if there is anything wrong but everything came out fine.
MedHelp Health Answers